# SDR 2006UALA00147

- Difficulty date: January 27, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N847UA
- Make and model: Airbus A319-131
- Aircraft serial: 1627
- Aircraft time: 14,839 hours, 5,856 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Wire Harness
- Condition: Misrouted
- Location: Door Slide
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT & RIGHT FWD DOOR SLIDE ELECTRICAL HARNESSES MISROUTED. PER AMIS 8392033 A FLEET CAMPAIGN TO VERIFY PROPER WIRE HARNESS INSTALLATION (CALLOUT LM4118 & LM4119).  CALLOUT EQ3148 WAS ISSUED FOR ACFT 4047 TO REPLACE 1R SLIDE (MR25611-113) DUE TO MR TIME. THE SLIDE WAS REPLACED WITH 1R SLIDE (MR25611-1155) PER AMM 25-62-44-401 AND A COMPLETE INSPECTION WAS PERFORMED. IT IS ASSUMED THE FLEET CAMPAIGN ACCOUNTED FOR DURING THE INSPECTION.  SINCE THE TIME OF SLIDE INSPECTION UP TO THESE REPORTED FINDINGS, AMIS SHOWS NO RECORD OF HOW ELECTRICAL HARNESSES BECAME MISROUTED.  ELECTRICAL HARNESSES WERE REROUTED AND CORRECTED FOR 1L SLIDE PER AMM 25-62-44.
